# SDR JGVR20240610002

- Difficulty date: June 10, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 14,278 hours, 9,424 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE UPPER SKIN OF THE RH HORIZONTAL STABILIZER AT THE INBOARD AFT EDGE JUST FORWARD OF ACCESS PANEL 352AC AND AREA AT THE TRAILING EDGE OUTBOARD ELEVATOR AREA BY BLENDING, PERFORMING NDT, TREATING AND PRIMING IAW NETJETS REQUEST FOR TECHNICAL SERVICES RFTS-108566.
